# SDR 00FDEA00791

- Difficulty date: November 25, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Inoperative
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AC STARTED TO PITCH UP AND DOWN AT FAST RATE.  REMOVED AND REPLACED NR 1 FCC PER MM 2-01-03-4.  OPS CK NORMAL.  REMOVED AND REPLACED ELECTRICAL CONNECTORS ON LIB ELEVATOR ACTUATOR.
